# SDR TWAA9818401

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9413T
- Make and model: Doug DC-9-83
- Aircraft serial: 53188
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0105606003
- Condition: Loose
- Location: Row 2
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR EGRESS LIGHTS INOPERATIVE FROM THE FORWARD GALLEY TO CABIN ROW 2.  FOUND WIRE PULLED OUT OF LIGHT MODULE.  REPLACED MODULE.  CHECK-C 10-13-98 MCI.
